# SDR UALA2011062103035

- Difficulty date: June 21, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 32,906 hours, 14,267 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1003
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILURE, FLIGHT DIVERTED.  WEATHER RADAR PAINTS GROUND BUT NO CELLS.  ATC VERIFIED CELLS PUT NO DISPLAY.  WILL NOT WORK ANY SCAL.  REPLACED WEATHER RADAR TRANSCEIVER PER AMM.  ACCOMPLISHED ADJUSTMENT TEST PER AMM.  TEST PASSED NO FAULTS,  INDICATIONS NORMAL.
